| Model Number |
MT22719-PNK |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The patient experienced adverse events on different days with the same device.The following reports are being submitted: (b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017, that on (b)(6) 2017, a loss of connection between the transmitter and receiver occurred.No additional patient or event information is available.Data was received but does not reflect the full investigation window.The complaint confirmation of a loss of connection could not be determined.A root cause could not be determined.